# SDR UALA2013022601162

- Difficulty date: February 25, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 48,922 hours, 19,681 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA3201022
- Part serial: 5398
- Condition: Defective
- Location: R3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S FIXED SIDE WINDOW VISIBILITY IS AFFECTED BY DEFECTS.   FIXED SIDE WINDOW DELAMINATION AT THE BOTTOM AND THE AFT SIDE OF WINDOW WITH AIR BUBBLE.   REMOVED AND REPLACED R3 WINDOW, OPS AND LEAK CHECK GOOD PER AMM.
